# SDR NSVA2011001

- Difficulty date: January 3, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 5,874 hours, 5,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD BAG DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  DIVERTED TO ALB AS A PRECAUTION.  LANDED WITHOUT FURTHER COMPLICATIONS.  MAINTENANCE CHECKED THE DOOR AND FOUND THE HANDLE IS NOT FLUSH.
